Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”
Compositio Mathematica, Volume 35 (1977) no. 3, p. 336.
@article{CM_1977__35_3_336_0,
     author = {Viehweg, Eckart},
     title = {Correction to {{\textquotedblleft}Canonical} divisors and the additivity of the {Kodaira} dimension for morphisms of relative dimension one{\textquotedblright}},
     journal = {Compositio Mathematica},
     pages = {336--336},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     mrnumber = {569696},
     zbl = {0371.14021},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_336_0/}
}
TY  - JOUR
AU  - Viehweg, Eckart
TI  - Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”
JO  - Compositio Mathematica
PY  - 1977
SP  - 336
EP  - 336
VL  - 35
IS  - 3
PB  - Noordhoff International Publishing
UR  - http://www.numdam.org/item/CM_1977__35_3_336_0/
LA  - en
ID  - CM_1977__35_3_336_0
ER  - 
%0 Journal Article
%A Viehweg, Eckart
%T Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”
%J Compositio Mathematica
%D 1977
%P 336-336
%V 35
%N 3
%I Noordhoff International Publishing
%U http://www.numdam.org/item/CM_1977__35_3_336_0/
%G en
%F CM_1977__35_3_336_0
Viehweg, Eckart. Correction to “Canonical divisors and the additivity of the Kodaira dimension for morphisms of relative dimension one”. Compositio Mathematica, Volume 35 (1977) no. 3, p. 336. http://www.numdam.org/item/CM_1977__35_3_336_0/